# SDR USAA2010072391482

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 66,538 hours, 29,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 647 - PHX - EEL - EMERGENCY EXIT LIGHT AIRCRAFT RIGHT FLASHES ON/OFF BETWEEN THE EXITS & THE RIGHT OVERWING SLIDE ARMED INDICATION ON DOOR PAGES FLASHES ON/OFF.  MAINTENANCE RE-SEATED CONNECTOR ON POWER SUPPLY FOR RIGHT EMERGENCY EXIT LIGHT ASSEMBLY AND RE-SEATED AFT DOOR COVER ACCESS FOR ARMED SLIDE.
